Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I got symptoms of heart attack. But all of my results are OK

I was admitted with atypical heart attack symptoms . Had an ECG , protein blood tests, an angiograph. No cause was found, although my heart went into spasm while the angigraph was being done.The pain in my chest , back, shoulder and arm happened for the first time while I was resting. Any ideas as to what has caused this. I have been discharged with no follow up and no medication.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  303
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Sounds like what you're describe is coronary vasospasm (also known as vasospastic angina, Printzmetal's angina) and is due to abrubt occlusion of the coronary artery from smooth muscle cell contraction within the vessel wall- not blood clot formation as is the case in most MIs. The best treatment for this are nitrates (i.e. Imdur) and calcium channel blockers (i.e. Norvasc) because they cause smooth muscle cell relaxtion/vasodilation. Both are once daily, well-tolerated and quite effective. Ask you doctor for a script, if this is ifact what you have. Your cardiac prognosis is quite good even if you have this condition as you didn't have an MI and you do not have coronary artery disease (if your angiogram was normal).
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor